# SDR GTIA2023040637095

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 14,035 hours, 5,877 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS DIRTY SOCKS SMELL THROUGHOUT THE CABIN ON DESCENT-ISOLATED CABIN ODOR TO PACK 1 REF TSM 05-50-00-810-831-A. PERFORMED LEVEL A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00. REMOVED AND REPLACED RECIRCULATION FAN FILTERS AS PRECAUTIONERY IAW AMM 21-21-41. A/C OK TO CONT SVC.
